A PDE approach to stochastic invariance

Hitoshi Ishii*, Paola Loreti, Maria Elisabetta Tessitore

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We study an invariance property for a controlled stochastic differential equation and give a few of its characterizations in connection with the corresponding Hamilton-Jacobi-Bellman equation.

Original languageEnglish
Pages (from-to)651-664
Number of pages14
JournalDiscrete and Continuous Dynamical Systems
Issue number3
Publication statusPublished - 2000 Jul
Externally publishedYes


  • Invariance property
  • Second-order Hamilton-Jacobi-Bellman equation
  • Stochastic differential equations
  • Viscosity solutions

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'A PDE approach to stochastic invariance'. Together they form a unique fingerprint.

Cite this